U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Will ibuprofen help me sleep

A 22-year-old male asked:
Dr. Donald Colantino
Internal Medicine 61 years experience
AdvilPM: Advil alone is not a sleep aid, but the PM component is generic benadryl and can help you sleep. Unless you're in pain, take plain benadryl which shou... Read More
Dr. Susan Rhoads
Family Medicine 38 years experience

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 20-year-old female asked:
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Advil (ibuprofen) PM: On occasional basis & if not taking other medications for sleep or sedation at same time.
Dr. Heidi Fowler
Psychiatry 25 years experience
Advil (ibuprofen) PM: contains 38 mg of diphenhydramine citrate which can aid with sleep. However, it also contains 200 mg of ibuprofen. If you aren't treating pain/ infla... Read More
A 61-year-old female asked:
Dr. John Munshower
Family Medicine 30 years experience
See answer: If you only take 100mg a night, and take with some food (so as not to irritate your stomach or increase risk of inflammation), you should be fine. Ov... Read More
Dr. Jeff McFadden
Family Medicine 24 years experience
Good 4 u!: There are risks with NSAID's long term but more commonly at high doses. Have your kidney function checked annually at your physical. Tylenol (acetam... Read More
Dr. Heidi Fowler
Psychiatry 25 years experience
Some people have: problems with NSAID's. Retire & rise same time each day. Keep bedroom dark & cool & use only for sex & sleep. Turn off tv. No naps. Ex... Read More
A 40-year-old female asked:
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: It contains an antihistamine which is mildly sedating, and should not interact with the bupropion in usual doses. You should, however, let your docto... Read More
A male asked:
Dr. John Rhoades
Family Medicine 48 years experience
Same: Advil (ibuprofen) and Motrin are the same drug. Just different names. If your child has a high fever, they should be examined to insure that there is... Read More
A 23-year-old female asked:
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Be honest: Sleeping disorders may be related to stress, tension, anxiety and depression. If you are concerned regarding body image or health, get a comprehensive... Read More
A 28-year-old female asked:
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
See details: This type of pain in a 28 year ago is often secondary to patellar tendinitis. I would see an orthopedist for a diagnosis. Often appropriate exercises ... Read More
A 17-year-old female asked:
Dr. Lori Lange
Specializes in Family Medicine
Neck Pain Concerned: QHall, I think you should see a doctor. Waking up with headache and severe neck pain could be serious. Any fever? Ibuprofen is safe to take followin... Read More
A 36-year-old member asked:
Dr. Stevan Cordas
Internal Medicine 57 years experience
Elavil (amitriptyline): It often does but not always. Getting sleepy is a side effect of this older antidepressant and the dose is from 10mg to 150 mg a day usually.
A female asked:
Dr. Stephen Kibrick
Clinical Psychology 46 years experience
Not a good idea: Yes, vicodin will help you sleep, but this is a narcotic medication, and is habit forming. If you take this regularly, you will develop a dependence... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership